# SDR SWIA200110079

- Difficulty date: August 3, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N215SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120281
- Aircraft time: 21,393 hours, 28,728 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Flow Valve
- Condition: Inoperative
- Location: Deice Boots
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT AND RIGHT INBOARD STABILIZER DEICE BOOTS INOP INFLIGHT AT FL 200.REMOVED AND REPLACED FLOW CONTROL VALVE FOR HORIZONTAL STABILIZER IAW MM 32-20-04.  OPS CHECK SATISFACTORY.
